â€¢ Sneezingâ€¢ Itchy, Watery Eyesâ€¢ Runny Noseâ€¢ Itchy Throat Effective allergy relief when you need it!â„¢ Child-Resistant Packaging
Active Ingredient (in each capsule)...PurposeDiphenhydramine HCl 25mg... Antihistamine Inactive IngredientsGelatin, Glycerin, Polyethylene Glycol, Purified Water, and Sorbitol. Capsules are imprinted with edible dye-free ink.
Directionsâ€¢ Take every 4 to 6 hoursâ€¢ do not take more than 6 doses in 24 hours.adults and children 12 years and overâ€”1 to 2 capsuleschildren 6 to under 12 yearsâ€”1 capsulechildren under 6 yearsâ€”do not use this product in children under 6 years of age. Other informationâ€¢ store at 59deg to 77degF in a dry place. Protect from heat, humidity, and light.â€¢ do not use if carton is open or blister until broken.â€¢ see side panel for lot number and expiration date.
Always refer to the actual package for the most accurate information